# SDR CALA0300678

- Difficulty date: November 29, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 16,406 hours, 8,827 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65538344
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER RT REAR SPAR FORWARD DRAG ANGLE FITTING CORRODED AT OB MOUNTING BOLT AREA. THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02.
